Numerical schemes for degenerate parabolic problems

Research output: Chapter in Book/Report/Conference proceedingConference contributionAcademicpeer-review

Original languageEnglish
Title of host publicationProgress in Industrial Mathematics at ECMI 2004 (Proceedings 13th European Conference on Mathematics for Industry, Eindhoven, The Netherlands, June 21-25, 2004)
EditorsA. Di Bucchianico, R.M.M. Mattheij, M.A. Peletier
Place of PublicationBerlin
PublisherSpringer
Pages513-517
ISBN (Print)3-540-28073-1
DOIs
Publication statusPublished - 2006

Publication series

NameMathematics in Industry
Volume8
ISSN (Print)1612-3956

Cite this